Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Minimal Covers for Sofic Systems

Mike Boyle, Bruce Kitchens and Brian Marcus
Proceedings of the American Mathematical Society
Vol. 95, No. 3 (Nov., 1985), pp. 403-411
DOI: 10.2307/2045810
Stable URL: http://www.jstor.org/stable/2045810
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Minimal Covers for Sofic Systems
Preview not available

Abstract

We characterize the sofic systems which have minimal subshift-of-finite-type covers and derive some consequences.

Page Thumbnails

  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411